# SDR N6WA2025040403

- Difficulty date: April 3, 2025
- Submitted: April 5, 2025
- Operation: Air carrier
- Aircraft: N542GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10266
- Aircraft time: 34,090 hours, 23,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FUSELAGE SKIN AT FS972 AT STGR27. PERFORMED REPAIR OF FUSELAGE LOWER AFT SKIN AT FS969 TO FS985 AT STGR27 IAW EO 25-CRJ5-53-070REV IR.
